In Ulla Wessels & Georg Meggle (eds.), Analyomen / Analyomen: Proceedings of the 1st Conference "Perspectives in Analytical Philosophy". De Gruyter. pp. 411-420 (1994)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Buy the book Find it on Amazon.com
DOI 10.1515/9783110885675-039
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     '+r+'').show() })">Check publisher's policy     Papers currently archived: 71,316
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Infima of D.R.E. Degrees.Jiang Liu, Shenling Wang & Guohua Wu - 2010 - Archive for Mathematical Logic 49 (1):35-49.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
On the Very Idea of Degrees of Truth.Timothy Cleveland - 1997 - Australasian Journal of Philosophy 75 (2):218 – 221.
Randomness, Lowness and Degrees.George Barmpalias, Andrew E. M. Lewis & Mariya Soskova - 2008 - Journal of Symbolic Logic 73 (2):559 - 577.
Some Special Pairs of Σ2 E-Degrees.Seema Ahmad & Alistair H. Lachlan - 1998 - Mathematical Logic Quarterly 44 (4):431-449.
Non‐Isolated Quasi‐Degrees.Ilnur I. Batyrshin - 2009 - Mathematical Logic Quarterly 55 (6):587-597.
Infima in the D.R.E. Degrees.D. Kaddah - 1993 - Annals of Pure and Applied Logic 62 (3):207-263.
The Distribution of the Generic Recursively Enumerable Degrees.Ding Decheng - 1992 - Archive for Mathematical Logic 32 (2):113-135.
The Degrees of Conditional Problems.Su Gao - 1994 - Journal of Symbolic Logic 59 (1):166-181.
The Jump Operator on the Ω-Enumeration Degrees.Hristo Ganchev & Ivan N. Soskov - 2009 - Annals of Pure and Applied Logic 160 (3):289-301.

Analytics

Added to PP index
2015-09-22

Total views
9 ( #954,601 of 2,519,436 )

Recent downloads (6 months)
1 ( #407,861 of 2,519,436 )

How can I increase my downloads?

Downloads

My notes